Electronic Communications in Probability

Flatness of invariant manifolds for stochastic partial differential equations driven by Lévy processes

Stefan Tappe

Full-text: Open access


The purpose of this note is to prove that the flatness of an invariant manifold for a semilinear stochastic partial differential equation driven by Lévy processes is at least equal to the number of driving sources with small jumps. We illustrate our findings by means of an example.

Article information

Electron. Commun. Probab., Volume 20 (2015), paper no. 40, 11 pp.

Accepted: 5 June 2015
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 60G51: Processes with independent increments; Lévy processes

Stochastic partial differential equation flatness of a submanifold stochastic invariance Lévy process with small jumps

This work is licensed under a Creative Commons Attribution 3.0 License.


Tappe, Stefan. Flatness of invariant manifolds for stochastic partial differential equations driven by Lévy processes. Electron. Commun. Probab. 20 (2015), paper no. 40, 11 pp. doi:10.1214/ECP.v20-3943. https://projecteuclid.org/euclid.ecp/1465320967

Export citation


  • Abraham, R.; Marsden, J. E.; Ratiu, T. Manifolds, tensor analysis, and applications. Second edition. Applied Mathematical Sciences, 75. Springer-Verlag, New York, 1988. x+654 pp. ISBN: 0-387-96790-7
  • Ballmann, Werner. Nonpositively curved manifolds of higher rank. Ann. of Math. (2) 122 (1985), no. 3, 597–609.
  • Ballmann, Werner; Brin, Misha; Eberlein, Patrick. Structure of manifolds of nonpositive curvature. I. Ann. of Math. (2) 122 (1985), no. 1, 171–203.
  • Barski, Michał; Zabczyk, Jerzy. Heath-Jarrow-Morton-Musiela equation with Lévy perturbation. J. Differential Equations 253 (2012), no. 9, 2657–2697.
  • Filipović, Damir. Consistency problems for Heath-Jarrow-Morton interest rate models. Lecture Notes in Mathematics, 1760. Springer-Verlag, Berlin, 2001. viii+134 pp. ISBN: 3-540-41493-2
  • Filipović, Damir; Tappe, Stefan. Existence of Lévy term structure models. Finance Stoch. 12 (2008), no. 1, 83–115.
  • Filipović, Damir; Tappe, Stefan; Teichmann, Josef. Jump-diffusions in Hilbert spaces: existence, stability and numerics. Stochastics 82 (2010), no. 5, 475–520.
  • Filipović, Damir; Tappe, Stefan; Teichmann, Josef. Invariant manifolds with boundary for jump-diffusions. Electron. J. Probab. 19 (2014), no. 51, 28 pp.
  • Filipović, Damir; Teichmann, Josef. Existence of invariant manifolds for stochastic equations in infinite dimension. J. Funct. Anal. 197 (2003), no. 2, 398–432.
  • Heath, D., Jarrow, R. and Morton, A.: Bond pricing and the term structure of interest rates: a new methodology for contingent claims valuation. textitEconometrica 60(1), (1992), 77–105.
  • Jacod, Jean; Shiryaev, Albert N. Limit theorems for stochastic processes. Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 288. Springer-Verlag, Berlin, 2003. xx+661 pp. ISBN: 3-540-43932-3
  • Marinelli, Carlo. Local well-posedness of Musiela's SPDE with Lévy noise. Math. Finance 20 (2010), no. 3, 341–363.
  • Marinelli, Carlo; Prévôt, Claudia; Röckner, Michael. Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. J. Funct. Anal. 258 (2010), no. 2, 616–649.
  • Peszat, S.; Zabczyk, J. Stochastic partial differential equations with Lévy noise. An evolution equation approach. Encyclopedia of Mathematics and its Applications, 113. Cambridge University Press, Cambridge, 2007. xii+419 pp. ISBN: 978-0-521-87989-7
  • Peszat, S. and Zabczyk, J.: Heath-Jarrow-Morton-Musiela equation of bond market. Preprint IMPAN 677, Warsaw, (2007) (www.impan.gov.pl/EN/Preprints/index.html)
  • Spatzier, R. J.; Strake, M. Some examples of higher rank manifolds of nonnegative curvature. Comment. Math. Helv. 65 (1990), no. 2, 299–317.
  • Tappe, Stefan. Existence of affine realizations for Lévy term structure models. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 468 (2012), no. 2147, 3685–3704.